# SDR F3LA2009122800271

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,970 hours, 8,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5311247400000
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ALTITUDE, THE FLIGHT CREW NOTED THE L2 DOOR ARM LIGHT WAS ON AND INTERMITTENT. MX ADJUSTED THE GIRT BAR FITTING FOR THE L2 DOOR AND PERFORMED A TEST OF THE EMERGENCY ESCAPE SLIDE RELEASE MECHANISM IAW AMM 52-13-22-820-056 AND AMM 52-73-00-710-050.
